# SDR CALA9801093

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 955/945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 17R AT FS 955.091 AND FS 945.  THE CRACKED SECTIONS OF LONGERON WERE REMOVED IAW SRM 51-30-2.  NEW SECTIONS OF LONGERON WERE FABRICATED AND INSTALLED IAW SRM 53-02, FIGURE 18, 51-10-3, 51-30-1, 51-30-2 AND 51-30-5.
